# SDR C2XA99IA522

- Difficulty date: October 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34820
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 159
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7012210
- Condition: Failed
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, THE PASSENGER DOOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
